# SDR SWAA2022021615018

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FCB) INTERCOSTAL IS CRACKED AT B.S.500D-520; LBL6; WL154. / REMOVED DAMAGED INTERCOSTAL FROM FCB B.S 500D-520 LBL 6 WL-154 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED THE NEW INTERCOSTAL WITH ITEM # 143A9803-15 IAW SRM 51-40-05-0G-0AND DOC # 143A9803 REV-B AND INSTALLED IAW SRM 51-40-02-0G-0 AND DOC # 143A9803 REV-B
